| Model Number |
PCB00 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event; unknown/ not provided.(b)(6).If implanted; give date: unknown/not provided.If explanted; give date: unknown/not provided.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the customer has a faulty lens, no patient involvement reported.After several follow-up no further information available.
Additional Manufacturer Narrative
Corrected data: in review of section e in follow-up 1, the country was inadvertently selected as united states, however, the country should have been united kingdom all pertinent information available to johnson & johnson surgical vision, inc has been submitted.
Additional Manufacturer Narrative
Device evaluation: the product testing could not be performed as the product was not returned.The reported complaint cannot be confirmed.Manufacturing records review: the manufacturing records for the device were reviewed.The product was manufactured and released according to specification.A search in complaint system revealed no additional complaint folder has been received for this production order number.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.